MathSciNet Relay Station
MathSciNet bibliographic data
MR1682393 (2000b:37043) 37F45 (28A80)
Devaney, Robert L. The Mandelbrot set, the Farey tree, and the Fibonacci sequence. Amer. Math. Monthly 106 (1999), no. 4, 289–302.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement